# SDR DHL2002705002

- Difficulty date: April 26, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER LEFT CABIN SMOKE DETECTOR LAMP,  INOPERATIVE.  REMOVED AND REPLACED BOTH UPPER CABIN SMOKE DETECTOR BULBS IAW MM 26- 17-00, 401. OPS CHECK GOOD.
